| Model Number |
30001004101110013 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Sparking (2595); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device sparked and displayed an "ecg disabled" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (device problem code).Evaluation results: the device was returned to zoll medical corporation for evaluation.During the disassembly of the device to determine root cause, the technician observed damage consistent with mis-handling.The analog board and multifunction cable were replaced.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, a spark was seen when the electrodes were connected to the multifunction cable, displayed an "ecg disabled" message, and the defib output was out of specification.Complainant indicated that there was no patient involvement in the reported malfunction.